# SDR DL72S982636

- Difficulty date: December 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N495DA
- Make and model: Boeing 727232
- Aircraft serial: 21075
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65545662
- Condition: Cracked
- Location: Bs 480-681
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LT SIDE LWR FUSE SKIN AT S26L LAP SPLICE WAS FOUND WITH AN APPROX 19 INCH LONG CRACK BETWEEN BS 536 AND BS 564.  THE CRACK IS LOCATED IN THE LWR OVERLAPPED SKIN, EXTENDING NEARLY HORIZ BETWEEN 20 FASTENERS IN THE LWR ROW OF THE TRIPLE ROW ATTACH PATTERN.  REPAIRED PER ERA 366303-14.
